Volume 21, Issue 1
The Unconditional Stable Difference Methods with Intrinsic Parallelism for Two Dimensional Semilinear Parabolic Systems

Guangwei Yuan & Longjun Shen

J. Comp. Math., 21 (2003), pp. 63-70

Published online: 2003-02

Preview Full PDF 649 2226
Export citation
  • Abstract

In this paper we are going to discuss the difference schemes with intrinsic parallelism for the boundary value problem of the two dimensional semilinear parabolic systems. The unconditional stability of the general finite difference schemes with intrinsic parallelism is justified in the sense of the continuous dependence of the discrete vector solution of the difference schemes on the discrete data of the original problems in the discrete $W^{(1,2)}_2$ norms. Then the uniqueness of the discrete vector solution of this difference scheme follows as the consequence of the stability.

  • Keywords

Difference Scheme Intrinsic Parallelism Two Dimensional Semilinear Parabolic System Stability

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-63, author = {}, title = {The Unconditional Stable Difference Methods with Intrinsic Parallelism for Two Dimensional Semilinear Parabolic Systems}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {1}, pages = {63--70}, abstract = { In this paper we are going to discuss the difference schemes with intrinsic parallelism for the boundary value problem of the two dimensional semilinear parabolic systems. The unconditional stability of the general finite difference schemes with intrinsic parallelism is justified in the sense of the continuous dependence of the discrete vector solution of the difference schemes on the discrete data of the original problems in the discrete $W^{(1,2)}_2$ norms. Then the uniqueness of the discrete vector solution of this difference scheme follows as the consequence of the stability.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10283.html} }
TY - JOUR T1 - The Unconditional Stable Difference Methods with Intrinsic Parallelism for Two Dimensional Semilinear Parabolic Systems JO - Journal of Computational Mathematics VL - 1 SP - 63 EP - 70 PY - 2003 DA - 2003/02 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10283.html KW - Difference Scheme KW - Intrinsic Parallelism KW - Two Dimensional Semilinear Parabolic System KW - Stability AB - In this paper we are going to discuss the difference schemes with intrinsic parallelism for the boundary value problem of the two dimensional semilinear parabolic systems. The unconditional stability of the general finite difference schemes with intrinsic parallelism is justified in the sense of the continuous dependence of the discrete vector solution of the difference schemes on the discrete data of the original problems in the discrete $W^{(1,2)}_2$ norms. Then the uniqueness of the discrete vector solution of this difference scheme follows as the consequence of the stability.
Guangwei Yuan & Longjun Shen. (1970). The Unconditional Stable Difference Methods with Intrinsic Parallelism for Two Dimensional Semilinear Parabolic Systems. Journal of Computational Mathematics. 21 (1). 63-70. doi:
Copy to clipboard
The citation has been copied to your clipboard